Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 44, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Nov 19, 2008, 4:01 AM EST for Lake County, Volusia County, Florida. It took effect at Nov 19, 2008, 11:00 AM EST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2008, 4:01 AM EST (09:01 UTC)
- In effect from
- Nov 19, 2008, 11:00 AM EST
- Expired
- Nov 19, 2008, 2:16 PM EST
- In force
- 3 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 117 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 9.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMLB 190901 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 401 AM EST WED NOV 19 2008 FLZ045-046-053-192215- /O.CAN.KMLB.FW.A.0041.081119T1600Z-081119T2200Z/ /O.NEW.KMLB.FW.A.0042.081120T1600Z-081120T2200Z/ ORANGE-SEMINOLE-OSCEOLA- 401 AM EST WED NOV 19 2008 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... ...FIRE WEATHER WATCH FOR TODAY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. THE FIRE WEATHER WATCH FOR TODAY HAS BEEN CANCELLED. DRY AIRMASS WILL CONTINUE TO RESIDE OVER THE AREA THURSDAY AND WITH SLIGHTLY HIGHER AFTERNOON TEMPERATURES EXPECTED WILL LIKELY SEE LOW RELATIVE HUMIDITY VALUES FOR SEVERAL HOURS OVER THE WATCH AREA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ041-044-144-192215- /O.UPG.KMLB.FW.A.0041.081119T1600Z-081119T2200Z/ /O.NEW.KMLB.FW.W.0044.081119T1600Z-081119T2200Z/ /O.NEW.KMLB.FW.A.0042.081120T1600Z-081120T2200Z/ INLAND VOLUSIA-NORTHERN LAKE-SOUTHERN LAKE- 401 AM EST WED NOV 19 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. DRIER AIR WILL RESIDE OVER THE WARNING AREA TODAY WITH RELATIVE HUMIDITY LEVELS FALLING BELOW 35 PERCENT FOR 4 TO 5 HOURS THIS AFTERNOON. DRY AIRMASS WILL CONTINUE TO RESIDE OVER THE AREA THURSDAY AND WITH SLIGHTLY HIGHER AFTERNOON TEMPERATURES EXPECTED WILL LIKELY SEE LOW RELATIVE HUMIDITY VALUES FOR SEVERAL HOURS OVER THE WATCH AREA. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ058-141-147-192215- /O.NEW.KMLB.FW.A.0042.081120T1600Z-081120T2200Z/ OKEECHOBEE-COASTAL VOLUSIA-NORTHERN BREVARD- 401 AM EST WED NOV 19 2008 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. DRY AIRMASS WILL CONTINUE TO RESIDE OVER THE AREA THURSDAY AND WITH SLIGHTLY HIGHER AFTERNOON TEMPERATURES EXPECTED WILL LIKELY SEE LOW RELATIVE HUMIDITY VALUES FOR SEVERAL HOURS OVER THE WATCH AREA. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
1 follow-up statement
000 WWUS82 KMLB 191916 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 216 PM EST WED NOV 19 2008 FLZ041-044-144-192230- /O.CAN.KMLB.FW.W.0044.000000T0000Z-081119T2200Z/ /O.UPG.KMLB.FW.A.0042.081120T1600Z-081120T2200Z/ /O.NEW.KMLB.FW.W.0045.081120T1600Z-081120T2200Z/ INLAND VOLUSIA-NORTHERN LAKE-SOUTHERN LAKE- 216 PM EST WED NOV 19 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY... ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY. THE RED FLAG WARNING HAS BEEN CANCELLED FOR TODAY FOR LAKE AND INTERIOR VOLUSIA COUNTIES. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. DRIER AIR WILL RESIDE OVER THE WARNING AREA THROUGH THURSDAY WITH RELATIVE HUMIDITY LEVELS FALLING BELOW 35 PERCENT FOR 4 TO 5 HOURS THURSDAY AFTERNOON. SLIGHTLY HIGHER AFTERNOON TEMPERATURES ARE EXPECTED THURSDAY AFTERNOON AS WELL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ045-046-053-058-141-147-192230- /O.UPG.KMLB.FW.A.0042.081120T1600Z-081120T2200Z/ /O.NEW.KMLB.FW.W.0045.081120T1600Z-081120T2200Z/ ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE-COASTAL VOLUSIA- NORTHERN BREVARD- 216 PM EST WED NOV 19 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. DRIER AIR WILL RESIDE OVER THE WARNING AREA THROUGH THURSDAY WITH RELATIVE HUMIDITY LEVELS FALLING BELOW 35 PERCENT FOR 4 TO 5 HOURS THURSDAY AFTERNOON. SLIGHTLY HIGHER AFTERNOON TEMPERATURES ARE EXPECTED THURSDAY AFTERNOON AS WELL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ047-192230- /O.NEW.KMLB.FW.W.0045.081120T1600Z-081120T2200Z/ SOUTHERN BREVARD- 216 PM EST WED NOV 19 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST THURSDAY. DRIER AIR WILL RESIDE OVER THE WARNING AREA THROUGH THURSDAY WITH RELATIVE HUMIDITY LEVELS FALLING BELOW 35 PERCENT FOR 4 TO 5 HOURS THURSDAY AFTERNOON. SLIGHTLY HIGHER AFTERNOON TEMPERATURES ARE EXPECTED THURSDAY AFTERNOON AS WELL. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Nov 19, 3:20 AM EST, 41 minutes earlier.
Area forecast discussion, Nov 19, 3:20 AM EST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
320 AM EST WED NOV 19 2008
.DISCUSSION...
...NEAR RECORD LOWS EXPECTED AGAIN TONIGHT...
CURRENTLY...FORECASTED COLDER TEMPS ON TRACK THIS MORNING WITH NW
WINDS AROUND 10-15 MPH CONTINUING ACROSS THE AREA. LOW WIND CHILLS
IN THE MID 20S NORTH AND WEST OF ORLANDO TO THE LOWER AND MID 30S
ELSEWHERE INLAND FROM THE COAST ARE STILL EXPECTED THROUGH THIS
MORNING WITH WIND CHILL ADVISORY REMAINING IN EFFECT.
TODAY/TONIGHT...ANOTHER COOL DAY IS IN STORE FOR TODAY. TEMPS WILL
REMAIN WELL BELOW NORMAL WITH HIGHS EXPECTED TO BE EVEN SLIGHTLY
COOLER THAN YESTERDAY. MAX TEMPS IN THE LOW 60S EXPECTED OVER THE
NORTH WITH MID 60S OVER MUCH OF THE SOUTH. WINDS WILL BECOME
NORTHEASTERLY TODAY AND REMAIN AROUND 10 TO 15 MPH AS HIGH PRESSURE
OVER THE SOUTHEAST CONUS CONTINUES TO BUILD SOUTH INTO NORTHERN
FLORIDA THIS AFTERNOON. SKIES WILL REMAIN PARTLY CLOUDY ALONG THE
COAST AS THIS NE LOW LEVEL FLOW PUSHES AREA OF MARINE STRATO CUMULUS
ONSHORE THROUGH THE AFTERNOON WITH MOSTLY CLEAR SKIES EXPECTED OVER
THE INTERIOR. WINDS WILL BEGIN TO RELAX AND BECOME LIGHT AND
VARIABLE AS HIGH PRESSURE RIDGE BUILDS OVER THE AREA TONIGHT. THIS
COMBINED WITH CLEAR SKIES OVERNIGHT WILL CREATE FAVORABLE
RADIATIONAL COOLING CONDITIONS. NEAR RECORD LOWS EXPECTED ONCE AGAIN
TONIGHT WITH TEMPS FALLING INTO THE MID TO UPPER 30S OVER THE FAR
NORTH AND LOW TO MID 40S FURTHER SOUTH. WILL CONTINUE TO KEEP PATCHY
FROST MENTION OVER THE FAR NORTH WHERE COLDEST TEMPS WILL
RESIDE.
THU...EXTENSION OF SFC HIGH PRESSURE ACROSS THE NRN GULF WILL SHIFT
GRADUALLY TWD THE SRN PENINSULA WITH A DRY W/NW FLOW ACROSS E
CENTRAL FL IN THE LOW LVLS. MAINLY SUNNY SKIES AND THE WNW FLOW WILL
ALLOW HIGHS 5-10 DEGS WARMER THAN WED...BUT WILL STILL REMAIN BELOW
NORMAL FOR THIS TIME OF YEAR...FROM NEAR 70 NORTH TO THE LOWER 70S
SRN ZONES.
THU NIGHT...CLEAR AND COOL CONDITIONS EXPECTED WITH NW WINDS 5-10
MPH AND LOWS IN THE 40S.
FRI...ANOTHER STRONG MID LVL S/W WILL MOVE OFF THE MID ATLC COAST
WITH A SURGE IN THE NORTHERLY FLOW THROUGH THE DAY AS ANOTHER COLD
FRONT PUSHES WELL OFFSHORE. THIS SECONDARY SHOT OF COOLER AIR WILL
DROP HIGHS BACK INTO THE 60S ACROSS NRN AND CENTRAL SECTIONS WITH
LWR 70S SOUTH. STILL DRY AND MAINLY SUNNY.
SAT...LOW LVL FLOW FINALLY BEGINS TO TURN NE AS HIGH CENTER TO OUR
NORTH SHIFTS EASTWARD. EXPECT BREEZY ONSHORE FLOW WITH SOME ATLC
STRATOCU MOVING ONSHORE. MODELS INDICATE SOME LGT QPF AMOUNTS
APPROACHING THE EAST COAST BUT WILL LEAVE SLGT SHOWER CHCS ACROSS
THE ATLC WATERS. HIGHS IN THE UPR 60S FAR NORTH TO LWR-MID 70S FAR
SOUTH.
SUN-WED...HIGH CENTER REMAINS NORTH OF THE THE AREA SUN/MON WITH
CONTINUED ONSHORE FLOW AND FLAT RIDGE ALOFT. WILL CONTINUE DRY FCST
WITH MILER TEMPS BUT STILL A BIT BELOW NORMAL. NEXT FRONT PROGD BY
00Z GFS/ECMWF TO CROSS THE AREA IN THE DAY 6/7 TIME FRAME. SHOULD BE
BETTER MOISTURE RETURN AHEAD OF THIS NEXT SYSTEM SO WILL ADD LOW
POPS (20 PCT) TUE/TUE NGT AT THIS POINT...AND THEN DRY AND COOLER
BEHIND THE FRONT ON WED.
&&
.AVIATION...VFR CONDITIONS EXPECTED OVER THE NEXT 24 HOURS. MARINE
STRATO CU WILL BE ABLE TO PUSH ONSHORE ALONG THE COAST TODAY BUT
SHOULD REMAIN SCT035-40.
&&
.MARINE...PRESSURE GRADIENT BETWEEN LOW PRESSURE WELL EAST OF THE
MID ATLANTIC COAST AND HIGH PRESSURE BUILDING DOWN OVER THE
SOUTHEASTERN CONUS WILL REMAIN STRONG ENOUGH FOR N/NE WINDS UP TO 20
KTS OVER THE COASTAL WATERS FOR MOST OF THE DAY. AS HIGH PRESSURE
CONTINUES TO BUILD SOUTH INTO FLORIDA THIS AFTERNOON INTO TONIGHT
WILL SEE WINDS BEGIN TO RELAX WITH ELEVATED SEAS LINGERING. WILL
KEEP SCA FOR ALL WATERS THROUGH THIS AFTERNOON AND THEN TRANSITION
TO A SCA FOR SEAS OFFSHORE AND SOUTHERN NEARSHORE WATERS.
WINDS INCREASE WITH NEXT NORTHERLY SURGE FRIDAY/FRIDAY NIGHT WITH
WINDS RETURNING TO NEAR 20 KNOTS AND SEAS BUILDING TO OVER 7 FT
OFFSHORE AND IN THE GULF STREAM. NE WINDS TO 15-20 KNOTS OVER THE
WEEKEND WILL KEEP SEAS ELEVATED...ESPECIALLY OFFSHORE. ALL IN ALL
NOT A GREAT BOATING WEEKEND.
&&
.FIRE WEATHER...DRY AIRMASS WILL CONTINUE TO EXIST OVER THE AREA.
HOWEVER NORTHEASTERLY ONSHORE FLOW WILL DEVELOP TODAY IN THE LOW
LEVELS WHICH WILL HELP INCREASE MOISTURE SLIGHTLY OVER THE AREA.
THIS COMBINED WITH COOLER TEMPS AND SLIGHTLY WEAKER WINDS OVER THE
AREA WILL EASE FIRE WEATHER CONCERNS THIS AFTERNOON EXCEPT OVER THE
FAR NW INTERIOR (INCLUDING LAKE AND INTERIOR VOLUSIA COUNTIES) WHERE
RH VALUES WILL FALL BELOW CRITICAL LEVELS FOR 4-5 HOURS DURING THE
AFTERNOON HOURS. ELSEWHERE OVER THE INTERIOR COULD STILL SEE RH
VALUES IN THE LOW TO MID 30S FOR FEW HOURS BUT NOT LONG ENOUGH TO
MEET DURATION CRITERIA FOR RED FLAG WARNING. LOW LVL FLOW FROM THE
WNW AND DRY LOW LVL AIRMASS ON THU WITH WARMING SFC TEMPS SHOULD
ALLOW FOR LONG DURATIONS OF LOW RH AT LEAST ACROSS INTERIOR AND NRN
SECTIONS WHERE A FIRE WEATHER WATCH HAS BEEN HOISTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 35 69 46 64 / 0 0 0 0
MCO 41 68 47 67 / 0 0 0 0
MLB 43 69 48 68 / 0 0 0 0
VRB 43 70 48 70 / 0 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...WIND CHILL ADVISORY UNTIL 9 AM EST THIS MORNING FOR COASTAL
VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON FOR COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN
BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-
SOUTHERN LAKE.
RED FLAG WARNING FROM 11 AM THIS MORNING TO 5 PM EST THIS
AFTERNOON FOR INLAND VOLUSIA-NORTHERN LAKE-SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR COASTAL
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER
INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY
LINE TO SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH
TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 4 PM THIS AFTERNOON
TO 10 AM EST THURSDAY FOR WATERS FROM SEBASTIAN INLET TO
JUPITER INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA
BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 4 PM THIS AFTERNOON
TO 7 AM EST THURSDAY FOR COASTAL WATERS FROM SEBASTIAN
INLET TO JUPITER INLET OUT 20 NM-WATERS FROM FLAGLER BEACH
TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...WEITLICH
LONG TERM....VOLKMERHazardous weather outlook, Nov 18, 6:13 PM EST, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 613 PM EST TUE NOV 18 2008 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-191000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 613 PM EST TUE NOV 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. ...EXCESSIVE COLD IMPACT... ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TO 9 AM... A CONTINENTAL POLAR AIRMASS IS OVERSPREADING CENTRAL FLORIDA. MUCH BELOW NORMAL TEMPERATURES ARE EXPECTED OVERNIGHT WITH LOWS DROPPING INTO THE 30S ACROSS NORTHERN AND INTERIOR SECTIONS. NORTH WINDS OF 10 TO 15 MPH WILL MAKE IT FEEL EVEN COLDER. THE COLDEST WIND CHILL VALUES ARE EXPECTED TO OCCUR EARLY WEDNESDAY MORNING... RANGING FROM THE MID 20S NORTH AND WEST OF ORLANDO TO THE LOWER AND MID 30S ELSEWHERE INLAND FROM THE COAST. WIND CHILL VALUES ALONG THE IMMEDIATE COAST SOUTH OF THE CAPE SHOULD REMAIN IN THE LOWER 40S. ...WIND AND SEA IMPACT... NORTH TO NORTHWEST WINDS AROUND 25 KNOTS WILL PRODUCE SEAS BUILDING 9 TO 11 FEET IN THE OPEN ATLANTIC. OCCASIONAL GUSTS TO GALE FORCE WILL BE POSSIBLE. SMALL CRAFT ADVISORIES ARE IN EFFECT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. DRY AIRMASS WILL PERSIST OVER THE AREA WEDNESDAY WITH AN ELEVATED FIRE WEATHER THREAT CONTINUING OVER THE NORTHERN INTERIOR. WINDS AND SEAS WILL REMAIN ELEVATED OVER THE COASTAL WATERS THROUGH WEDNESDAY NIGHT WITH HAZARDOUS BOATING CONDITIONS EXPECTED. COLD TEMPERATURES WILL BE EXPECTED ONCE AGAIN WEDNESDAY NIGHT WITH PATCHY FROST POSSIBLE OVER THE FAR NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. KELLY
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 19, 3:45 AM EST | Small Craft Advisory for Hazardous Seas | MLB | 30 hr | |
| Nov 19, 4:01 AM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 10 hr |
| Nov 19, 2:16 PM EST | Red Flag Warning | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 27 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.